# SDR CA151029005

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND ENGINE SHUTDOWN, SMOKE WAS SEEN COMING OUT OF THE INTAKE AND EXHAUST AS WELL AS FUEL LEAKING ON THE TARMAC. INSPECTION CONFIRMED A FUEL LEAK FROM THE BYPASS DUCT AND LATER IDENTIFIED A LEAKING FUEL MANIFOLD.  THE MANIFOLD WAS REPLACED WITH THE LATEST CONFIGURATION BEFORE THE ACFT WAS RETURNED TO SERVICE.
